# SDR DALA13049273275

- Difficulty date: September 27, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 34,259 hours, 15,481 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Nicked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICK ON LOWER EXTERNAL FUSELAGE SKIN BETWEEN FRAMES 28 - 29 AND BETWEEN STRINGERS 43-44R.  REPAIREDIAW SRM 53-21-11 PARA 5 K.  FIG 214.
